# SDR FDEA201611184112

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 25,101 hours, 13,898 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Adapter
- Part number: A5327828622300
- Condition: Gouged
- Location: Cls
- Part time: 25,101 hours, 13,898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CLS ADAPTER IS GOUGED AT FR 58 BETWEEN -Y45 AND -Y95 REMOVED AND REPLACED MAIN CABIN CLS ADAPTER AT FR 58 BETWEEN -Y45 AND -Y95 PER   A300-600 SRM 51-40-21
